UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/61487

タイトル: On a Tower of Good Affinoids in X0(pn) and the Inertia Action on the Reduction
著者: Tsushima, Takahiro
キーワード: Modular curve
reduction of affinoid
inertia action
発行日: 2016年1月25日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 23 (2016), No. 1, Page 289–347
抄録: Coleman and McMurdy calculate the stable reduction of X0(p3) for any prime number p ≥ 13, on the basis of rigid geometry in [CM]. Further, in [CM2], they compute also the inertia action on the stable reduction of X0(p3). In [T], we have determined the stable model of X0(p4) for any prime p ≥ 13. In this paper, we calculate the reductions of some “good” affinoids in X0(pn) and determine the inertia action on them. As a result, we study the middle cohomology of the reductions in terms of the type theory for GL2(Qp) given in [BH].
URI: http://hdl.handle.net/2261/61487
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms230102.pdf386.48 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください